RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shabanov Dmitry Aleksandrovich

Total publications: 23 (23)
in MathSciNet: 18 (18)
in zbMATH: 10 (10)
in Web of Science: 15 (15)
in Scopus: 20 (20)
Cited articles: 14
Citations in Math-Net.Ru: 72
Citations in MathSciNet (by Sep 2017): 41
Citations in Web of Science: 46
Citations in Scopus: 46
Presentations: 15

Number of views:
This page:1839
Abstract pages:4738
Full texts:890
References:412
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
E-mail: ,
   
Main publications:
  1. J. Kozik, D.A. Shabanov, “Improved algorithms for colorings of simple hypergraphs and applications”, Journal of Combinatorial Theory, Series B, 116 (2016), 312-332  crossref  mathscinet  scopus
  2. D.A. Shabanov, “Equitable two-colorings of uniform hypergraphs”, European Journal of Combinatorics, 43 (2015), 185–203  crossref  mathscinet  zmath  isi  scopus
  3. D. A. Shabanov, “Random coloring method in the combinatorial problem of Erdős and Lovász”, Random Structures and Algorithms, 40:2 (2012), 227 – 253  crossref  mathscinet  zmath  isi  scopus
  4. D. A. Shabanov, “On $r$-chromatic hypergraphs”, Discrete Mathematics, 312:2 (2012), 441-458  crossref  mathscinet  zmath  isi  scopus
  5. A. M. Raigorodskii, D. A. Shabanov, “Zadacha Erdesha – Khainala o raskraskakh gipergrafov, ee obobscheniya i smezhnye problemy”, Uspekhi matematicheskikh nauk, 66:5 (2011), 109–182  mathnet; A.M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem, its generalizations and related problems”, Russian Mathematical Surveys, 66:5 (2011), 933–1002  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person19203
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. A. Balobanov, D. A. Shabanov, “On the Number of Independent Sets in Simple Hypergraphs”, Math. Notes, 103:1 (2018), 33–41  mathnet  crossref  crossref  isi  elib  scopus
2. A. S. Semenov, D. A. Shabanov, “General Independence Sets in Random Strongly Sparse Hypergraphs”, Problems Inform. Transmission, 54:1 (2018), 56–69  mathnet  crossref  isi  elib  scopus

  
3. D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov, Uspekhi Mat. Nauk (to appear)  mathnet

   2017
4. Margarita Akhmejanova, Dmitry Shabanov, “Colorings of $b$-simple hypergraphs”, Electron. Notes Discrete Math., 61 (2017), 29–35  mathnet  crossref  scopus

   2016
5. A. S. Semenov, D. A. Shabanov, Diskr. Mat., 28:3 (2016), 126–144  mathnet  crossref  mathscinet  elib
6. I.A. Akolzin, D.A. Shabanov, “Colorings of hypergraphs with large number of colors”, Discrete Mathematics, 339:12 (2016), 3020–3031  crossref  isi  scopus
7. J. Kozik, D.A. Shabanov, “Improved algorithms for colorings of simple hypergraphs and applications”, Journal of Combinatorial Theory, Series B, 116 (2016), 312–332  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   2015
8. A. E. Khuzieva, D. A. Shabanov, “On regular hypergraphs with high girth and high chromatic number”, Discrete Math. Appl., 25:5 (2015), 277–294  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
9. A. E. Khuzieva, D. A. Shabanov, “Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number”, Math. Notes, 98:6 (2015), 995–998  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
10. A. B. Kupavskii, D. A. Shabanov, “Colorings of partial Steiner systems and their applications”, J. Math. Sci., 206:5 (2015), 511–538  mathnet  crossref  mathscinet  elib  scopus (cited: 1)

   2012
11. A. P. Rozovskaya, D. A. Shabanov, “Extremal problems for panchromatic colourings of uniform hypergraphs”, Discrete Math. Appl., 22:2 (2012), 185–206  mathnet  crossref  crossref  mathscinet  elib  elib  scopus

   2011
12. D. A. Shabanov, “Van der Waerden's function and colourings of hypergraphs”, Izv. Math., 75:5 (2011), 1063–1091  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
13. A. P. Rozovskaya, D. A. Shabanov, “Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph”, Math. Notes, 89:6 (2011), 903–906  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
14. A. M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem of hypergraph colouring, its generalizations, and related problems”, Russian Math. Surveys, 66:5 (2011), 933–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 13)

   2010
15. D. A. Shabanov, “On the Lower Bound for van der Waerden Functions”, Math. Notes, 87:6 (2010), 918–920  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
16. D. A. Shabanov, “The existence of panchromatic colourings for uniform hypergraphs”, Sb. Math., 201:4 (2010), 607–630  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
17. A. P. Rozovskaya, D. A. Shabanov, “On proper colourings of hypergraphs using prescribed colours”, Discrete Math. Appl., 20:4 (2010), 391–409  mathnet  crossref  crossref  mathscinet  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2009
18. D. A. Shabanov, “On the Chromatic Number of Finite Systems of Subsets”, Math. Notes, 85:6 (2009), 902–905  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)

   2010
19. A. P. Rozovskaya, M. V. Titova, D. A. Shabanov, “On balanced colorings of hypergraphs”, J. Math. Sci., 169:5 (2010), 654–670  mathnet  crossref  mathscinet  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2009
20. D. A. Shabanov, “Improvement of the lower bound in the Erdös-Hajnal combinatorial problem”, Dokl. Math., 79:3 (2009), 349–350  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)

   2008
21. D. A. Shabanov, “Randomized algorithms for colourings of hypergraphs”, Sb. Math., 199:7 (2008), 1089–1110  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2007
22. D. A. Shabanov, “Extremal problems for colourings of uniform hypergraphs”, Izv. Math., 71:6 (2007), 1253–1290  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 6)

   2004
23. D. A. Shabanov, “On a combinatorial problem of Erdős”, Dokl. Math., 69:3 (2004), 359–362  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О хроматическом числе разреженного случайного гиперграфа
D. A. Shabanov
Contemporary Problems in Number Theory
March 9, 2017 12:45
2. Предписанное хроматическое число полных многодольных графов и кратные покрытия независимыми множествами
D. A. Shabanov,

November 1, 2016 18:30
3. Раскраски гиперграфов и смежные проблемы: вероятностно-алгоритмический подход
D. A. Shabanov
Colloquium of the Faculty of Computer Science
October 25, 2016 18:10
4. Независимые множества в гиперграфах
D. A. Shabanov
Contemporary Problems in Number Theory
October 1, 2015 12:45
5. Гиперграфы с очень большим хроматическим числом
D. A. Shabanov, I. A. Akolzin

October 21, 2014
6. Improved algorithms for colorings of simple hypergraphs and applications
D. A. Shabanov
Workshop on Extremal Graph Theory
June 6, 2014 11:30   
7. Раскраски простых гиперграфов в приложении к теореме Ван дер Вардена
D. A. Shabanov
Contemporary Problems in Number Theory
April 3, 2014 12:45
8. Van der Waerden's theorem and colourings of hypergraphs
D. A. Shabanov
Dobrushin Mathematics Laboratory Seminar
January 24, 2012 16:00
9. О двух подходах к оцениванию функции Ван дер Вардена (продолжение)
D. A. Shabanov
Contemporary Problems in Number Theory
December 8, 2011 12:45
10. Экстремальные и вероятностные задачи теории гиперграфов и аддитивной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
October 5, 2011 16:45
11. Задачи аддитивной комбинаторики и раскраски гиперграфов
D. A. Shabanov
Contemporary Problems in Number Theory
May 5, 2011 12:45
12. Экстремальные задачи о раскрасках гиперграфов и их приложения в комбинаторной теории чисел
D. A. Shabanov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
March 1, 2011 16:00
13. Метод случайной раскраски гиперграфов в задачах экстремальной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 24, 2010 16:45
14. Случайные гиперграфы и задачи экстремальной комбинаторики
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
September 8, 2010 16:45
15. Вероятностные методы в некоторых задачах теории гиперграфов
D. A. Shabanov
Principle Seminar of the Department of Probability Theory, Moscow State University
February 15, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018